# SDR RAIA201111080002

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 27,583 hours, 23,948 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FLIGHT CREW GOT A BLEED LEAK MESSAGE ON EICAS.  AIRCRAFT RETURNED TO ORD.  MAINTENANCE INSPECTED AND DEFERRED PACK NR 2 PER MEL 21-51-00-1.  CLEARED NR 1 PACK MEL 21-51-00-1.  SWAPPED NR 1 & NR 2 PACK OVERPRESSURE SWITCHES.  SYSTEM OPS CHECKED GOOD.
